Curvilinear finite elements of the class $C_1$ with singular coordinate functions
Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2144-2157
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_12_a14,
author = {V. G. Korneev and K. A. Khusanov},
title = {Curvilinear finite elements of the class $C_1$ with singular coordinate functions},
journal = {Differencialʹnye uravneni\^a},
pages = {2144--2157},
year = {1986},
volume = {22},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_12_a14/}
}
TY - JOUR AU - V. G. Korneev AU - K. A. Khusanov TI - Curvilinear finite elements of the class $C_1$ with singular coordinate functions JO - Differencialʹnye uravneniâ PY - 1986 SP - 2144 EP - 2157 VL - 22 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_12_a14/ LA - ru ID - DE_1986_22_12_a14 ER -
V. G. Korneev; K. A. Khusanov. Curvilinear finite elements of the class $C_1$ with singular coordinate functions. Differencialʹnye uravneniâ, Tome 22 (1986) no. 12, pp. 2144-2157. http://geodesic.mathdoc.fr/item/DE_1986_22_12_a14/